I have night sweats, dizziness, nausea and shortness of breath?

hi! I am 23 years old woman in normal shape (height 164cm and weight 53kg) and I have quite healthy lifestyle. I have recently experienced dizziness, nausea and shortness of breath.Dizziness was so bad 2 days ago that I couldn’t stand up over 2-3min. Also I have been feeling tired for few months. Even after 12 hours of sleep I don’t feel like I’m rested. I have trouble with concentration. I have experienced night sweats which I haven’t experienced before as I mostly feel cold not warm. Usually my hands and feet are cold which I have thought is because of bad circulation. I have had headaches about once a week for few months. Only medication I take is contraception pills and occasionally vitamin D and B. This situation has disturbed my everyday activities and working and I Would appreciate to get some advice how to solve it. Thank you!


This Question Is Open to Answers -Post Your Comment Below

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

İn my opinion you may be complaining of severe haemoglobin deficiency anaemia..
Thyroid profile can make sense speaking about cold and feeling cold plus low BMI ..

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

In my opinion first you should check your T4, T3 ,TSH levels
, magnesium and sodium level
If they are normal then you should consult your gynaecologist for possible contraceptive pills side effects after long term use
Also check your
epinephrine levels

Good Luck

Dr Mahaveer
Member
Dr Mahaveer

hi
this seems related to hormonal disturbances,thyroid or oestrogen.
get blood levels checked with detailed thyroid assay.
anxiety and side effects of contraceptive pills seems to be related too.
see a endocrinologist.
thanks

shw12
Member
shw12

HI
THYROID HORMONAL DISTURBANCES ASSOCIATED WITH VITAMIN D DEFICIENCY IS THE UNDERLYING CAUSE.
GET DETAILED BLOOD INVESTIGATIONS DONE.
CONSULT A ENDOCRINOLOGIST.

mrsshalini14
Member
mrsshalini14

hello there
anxiety associated with low hemoglobin levels can be the cause.
a spirometry will rule out causes related to lungs for getting shrthnes of breath.
bronchodilators can help reduce the bronchospasm.

wpDiscuz